liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Large deviations for Markov bridges with jumps
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2014 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 416, no 1, 1-12 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we consider a family of Markov bridges with jumps constructed from truncated stable processes. These Markov bridges depend on a small parameter h greater than 0, and have fixed initial and terminal positions. We propose a new method to prove a large deviation principle for this family of bridges based on compact level sets, change of measures, duality and various global and local estimates of transition densities for truncated stable processes.

Place, publisher, year, edition, pages
Elsevier , 2014. Vol. 416, no 1, 1-12 p.
Keyword [en]
Markov bridge; Large deviation principle; Truncated stable process; Duality
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-106820DOI: 10.1016/j.jmaa.2014.02.031ISI: 000334898100001OAI: diva2:720214
Available from: 2014-05-28 Created: 2014-05-23 Last updated: 2014-05-28

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Journal of Mathematical Analysis and Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 85 hits
ReferencesLink to record
Permanent link

Direct link